PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1998 | 129 | 2 | 179-183
Tytuł artykułu

On extremal and perfect σ-algebras for flows

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
It is shown that there exists a flow on a Lebesgue space with finite entropy and an extremal σ-algebra of it which is not perfect.
Słowa kluczowe
Czasopismo
Rocznik
Tom
129
Numer
2
Strony
179-183
Opis fizyczny
Daty
wydano
1998
otrzymano
1997-05-06
poprawiono
1997-11-03
Twórcy
autor
  • Faculty of Mathematics and Informatics, Institute of Mathematics, Nicholas Copernicus University, Chopina 12/18, Toruń, Polanf, bkam@mat.uni.torun.pl
Bibliografia
  • [1] F. Blanchard, Partitions extrêmales des flots d'entropie infinie, Z. Wahrsch. Verw. Gebiete 36 (1976), 129-136.
  • [2] F. Blanchard, K-flots et théorème de renouvellement, ibid., 345-358.
  • [3] M. Binkowska and B. Kamiński, Entropy increase for $ℤ^d$-actions on a Lebesgue space, Israel J. Math. 88 (1994), 307-318.
  • [4] S. Goldstein and O. Penrose, A non-equilibrium entropy for dynamical systems, J. Statist. Phys. 24 (1981), 325-343.
  • [5] B. M. Gurevich, Some existence conditions for K-decompositions for special flows, Trans. Moscow Math. Soc. 17 (1967), 99-126.
  • [6] B. M. Gurevich, Perfect partitions for ergodic flows, Funktsional. Anal. i Prilozhen. 11 (3) (1977), 20-23 (in Russian).
  • [7] B. Kamiński, The theory of invariant partitions for $ℤ^d$-actions, Bull. Acad. Polon. Sci. Sér. Sci. Math. 29 (1981), 349-362.
  • [8] B. Kamiński, Z. S. Kowalski and P. Liardet, On extremal and perfect σ-algebras for $ℤ^d$-actions, Studia Math. 124 (1997), 173-178.
  • [9] V. A. Rokhlin, Lectures on the entropy theory of measure-preserving transformations, Uspekhi Mat. Nauk 22 (5) (1967), 3-56 (in Russian).
  • [10] T. Shimano, An invariant of systems in the ergodic theory, Tôhoku Math. J. 30 (1978), 337-350.
  • [11] T. Shimano, Multiplicity of helices of a special flow, ibid. 31 (1979), 49-55.
  • [12] T. Shimano, Multiplicity of helices for a regularly increasing sequence of σ-fields, ibid. 36 (1984), 141-148.
  • [13] T. Shimano, On helices for Kolmogorov system with two indices, Math. J. Toyama Univ. 14 (1991), 213-226.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv129i2p179bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.